# SDR HEEA073197

- Difficulty date: June 1, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,481 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Condition: Worn
- Location: Main Rotor
- Part time: 2,481 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS AND BOLT HOLES.  SERIAL NUMBERS REMOVED ARE LK0963 AND LK1030.
